# SDR RAIA00606046

- Difficulty date: June 23, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 18,534 hours, 17,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 3560 - PIT - SERVICE DOOR EMERGENCY LIGHT INOP.   MAINTENANCE PERFORMED OPS CHECK OF THE EMERGENCY LIGHTS.  OPS CHECKED GOOD.
